Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 36, NWS JSJ

November 8, 2016

NWS JSJ issued this small craft advisory at Nov 8, 2016, 9:07 AM CST. It took effect at Nov 9, 2016, 9:00 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2016, 9:07 AM CST (15:07 UTC)
In effect from
Nov 9, 2016, 9:00 AM CST
Expired
Nov 11, 2016, 2:35 AM CST
In force
42 hr
Issued by
NWS JSJ

The text

As transmitted.

030 
WHCA72 TJSJ 081507
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1107 AM AST TUE NOV 8 2016

...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS...

.MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE BY NOON AST
TOMORROW AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE
LOW ACROSS THE WESTERN ATLANTIC REACHES THE LOCAL WATERS.

AMZ710-712-741-082315-
/O.NEW.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
1107 AM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM
AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST
THURSDAY. 

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
627 
WHCA72 TJSJ 082003
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 PM AST TUE NOV 8 2016

...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC
WATERS AND PASSAGES ON WEDNESDAY MORNING....

.MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY
WEDNESDAY MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A
SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL
WATERS.

AMZ715-722-725-745-090415-
/O.EXB.TJSJ.SC.Y.0036.161110T0000Z-161110T1800Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
403 PM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST
THURSDAY. 

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-090415-
/O.EXA.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
403 PM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM
AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 PM AST
THURSDAY. 

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-741-090415-
/O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
403 PM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
777 
WHCA72 TJSJ 090148
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
948 PM AST TUE NOV 8 2016

...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC
WATERS AND PASSAGES ON WEDNESDAY MORNING...

.MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY
WEDNESDAY MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A
SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL
WATERS.

AMZ710-712-741-742-091000-
/O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
948 PM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-745-091000-
/O.CON.TJSJ.SC.Y.0036.161110T0000Z-161110T1800Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
948 PM AST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM WEDNESDAY TO
2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHCA72 TJSJ 091023
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
623 AM AST WED NOV 9 2016

...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER THE ATLANTIC
WATERS AND PASSAGES THIS MORNING...

.MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY
THIS MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A
SURFACE LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL
WATERS.

AMZ715-722-725-745-091830-
/O.EXT.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
623 AM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-741-742-091830-
/O.CON.TJSJ.SC.Y.0036.161109T1500Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
623 AM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
371 
WHCA72 TJSJ 091508
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1108 AM AST WED NOV 9 2016

...A LONG DOMINANT PERIOD NORTHERLY SWELL WILL ENTER AND SPREAD
ACROSS THE ATLANTIC WATERS AND PASSAGES TODAY...

.MARINE CONDITIONS ARE EXPECTED TO QUICKLY DETERIORATE EARLY THIS
MORNING AS A LONG PERIOD NORTHERLY SWELL GENERATED BY A SURFACE
LOW ACROSS THE NORTH WESTERN ATLANTIC REACHES THE LOCAL WATERS.

AMZ710-712-741-742-092315-
/O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1108 AM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 6 TO 10 FEET WITH OCCASIONAL SEAS UP
  TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-745-092315-
/O.CON.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1108 AM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 PM AST THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 6 TO 10 FEET WITH OCCASIONAL SEAS UP
  TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHCA72 TJSJ 092053
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
453 PM AST WED NOV 9 2016

...A LONG DOMINANT PERIOD NORTHERLY SWELL IS AFFECTING THE 
ATLANTIC WATERS AND THE CARIBBEAN PASSAGES...

AMZ710-712-741-742-100500-
/O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
453 PM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS 
  UP TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-745-100500-
/O.CON.TJSJ.SC.Y.0036.161109T2200Z-161110T1800Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
453 PM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS UP
  TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
126 
WHCA72 TJSJ 100145
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
945 PM AST WED NOV 9 2016

...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

AMZ710-712-715-722-725-741-742-745-100945-
/O.CON.TJSJ.SC.Y.0036.000000T0000Z-161110T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
945 PM AST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS 
  UP TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHCA72 TJSJ 100836
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
436 AM AST THU NOV 10 2016

...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

AMZ710-712-715-722-725-741-742-745-101645-
/O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
436 AM AST THU NOV 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET WITH OCCASIONAL SEAS 
  UP TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHCA72 TJSJ 101322
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
922 AM AST THU NOV 10 2016

...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

AMZ710-712-715-722-725-741-742-745-102130-
/O.CON.TJSJ.SC.Y.0036.000000T0000Z-161111T0000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
922 AM AST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 7 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
454 
WHCA72 TJSJ 102037
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
437 PM AST THU NOV 10 2016

...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

AMZ710-712-715-722-725-741-742-745-110200-
/O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T0200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
437 PM AST THU NOV 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS
EVENING...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. DIMINISHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
519 
WHCA72 TJSJ 110045
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
845 PM AST THU NOV 10 2016

...A LONG PERIOD NORTHERLY SWELL IS AFFECTING THE ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES...

AMZ710-712-715-722-725-741-742-745-110845-
/O.EXT.TJSJ.SC.Y.0036.000000T0000Z-161111T1000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
845 PM AST THU NOV 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...EAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. DIMINISHING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS HIGHER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
140 
WHCA72 TJSJ 110835
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
435 AM AST FRI NOV 11 2016

...MARINE CONDITIONS IMPROVING...

AMZ710-712-715-722-725-741-742-745-110945-
/O.CAN.TJSJ.SC.Y.0036.000000T0000Z-161111T1000Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
435 AM AST FRI NOV 11 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

SWELL ACTION WILL CONTINUE TO SLOWLY SUBSIDE TODAY. LOCAL BOUY
NETWORK INDICATES SEAS AROUND 6 FEET ACROSS THE ATLANTIC WATERS
AND THE MONA PASSAGE. THEREFORE...THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:38 AM CST, 5 hours 29 minutes earlier.

Area forecast discussion, Nov 8, 3:38 AM CST, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
538 AM AST Tue Nov 8 2016

.SYNOPSIS...Upper level trough will continue affecting the local
area through Wednesday. Upper level ridge will build across the
area Thursday. Another trough will approach the local area Friday
and Saturday.

&&

.DISCUSSION...Another active day is in store for Puerto Rico,
mainly this afternoon. An upper level trough continues across the
local area. This trough is producing scattered to numerous showers
with thunderstorms across the local waters. For this afternoon,
daytime heating and local effects will combine with favorable
upper level atmospheric conditions (the trough) to produce
scattered to numerous showers with thunderstorms across most of
the area. Due to light winds at the surface, some urban flooding
can be expected.

This trough is expected to move away from the area Thursday, which
will lead to a decrease in shower activty across the area.
However, this relatively drier air will not last for too long. For
Friday, another mid to upper level perturbation is expected to
approach the local area from the east. As a result, periods of
showers and thunderstorms can be expected for Friday and Saturday
afternoon.

&&

.AVIATION...Unstable/humid conds continues. SHRA expected across
TIST/TISX/TNCM/TKPK. SHRA/TSRA are expected to increase late in the
morning into the afternoon over mainland PR/USVI. Some of this SHRA
can produce brief MVFR or even IFR conditions between 08/16-22z at
TJSJ/TJMZ/TJPS/ TJBQ/TIST. Across the rest of the local flying area
VCTS/VCSH are expected. Winds will continue very light but mostly
from the east, increasing at around 10 knots with higher gusts and
sea breeze variations after 08/13Z.

&&

.MARINE...Seas up to 5 feet and winds up to 10 knots are expected
over the coastal waters. Moderate risk of rip current are expected
along the north facing beaches of Puerto Rico and Saint Thomas in
the U.S. Virgin Islands.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  85  76  87  78 /  40  30  30  40
STT  87  77  87  78 /  30  30  30  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

27/71
Hazardous weather outlook, Nov 8, 4:22 AM CST, 4 hours 45 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
542 AM AST MARTES 8 DE NOVIEMBRE DE 2016

AMZ710>745-PRZ001>013-090945-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
ESTE INTERIOR-NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-
NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
542 AM AST MARTES 8 DE NOVIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES Y VIENTOS EN RAFAGAS BREVES ESTA TARDE A TRAVES DE GRAN
PARTE DE LA ISLA DEBIDO A VIENTOS LEVES Y VARIABLES.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES
URBANAS Y DE RIACHUELO A TRAVES DE SECTORES DEL ESTE DE PUERTO RICO.

.OLAS...OLEAJE HASTA 5 PIES SE ANTICIPA A TRAVES DE LAS AGUAS MAR
AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DEL NORTE DE CULEBRA, OESTE Y NORTE DE
PUERTO RICO.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UN PATRON DE TIEMPO LLUVIOSO E INESTABLE SE ESPERA A TRAVES DEL
AREA LOCAL HASTA POR LO MENOS MEDIADOS DE SEMANA. LUEGO, PULSOS
DE HUMEDAD EN LOS NIVELES BAJOS SE MOVERAN A TRAVES DE LA
REGION CADA DIA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES, TROMBAS MARINAS,
Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

AMZ715-725-VIZ001-002-090945-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES
DEL CARIBE-
542 AM AST MARTES 8 DE NOVIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS
FUERTES Y VIENTOS BREVES EN RAFAGAS A TRAVES DE LAS ISLAS LOCALES.

.INUNDACIONES...LLUVIAS FUERTES PODRIAN RESULTAR EN INUNDACIONES
URBANAS Y DE RIACHUELOS.

.OLAS...OLEAJE HASTA 5 PIES SE ANTICIPA A TRAVES DE LAS AGUAS MAR
AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS A LO LARGO DE LA COSTA NORTE DE SAN
THOMAS.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

UN PATRON DE TIEMPO LLUVIOSO E INESTABLE SE ESPERA A TRAVES DEL
AREA LOCAL HASTA POR LO MENOS MEDIADOS DE SEMANA. LUEGO, PULSOS
DE HUMEDAD EN LOS NIVELES BAJOS SE MOVERAN A TRAVES DE LA
REGION CADA DIA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES, TROMBAS MARINAS,
Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN
JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 7:21 PM CSTSpecial Weather StatementJSJ4 min
Nov 8, 10:38 AM CSTAreal Flood AdvisoryJSJ5 hr
Nov 8, 10:47 AM CSTAreal Flood AdvisoryJSJ4 hr
Nov 8, 11:46 AM CSTSpecial Weather StatementJSJ89 min
Nov 8, 12:29 PM CSTFlash Flood WarningJSJ3 hr
Nov 8, 2:24 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 8, 2:46 PM CSTAreal Flood AdvisoryJSJ119 min
Nov 8, 3:21 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 8, 4:18 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 8, 5:08 PM CSTAreal Flood AdvisoryJSJ112 min
Nov 8, 5:14 PM CSTSpecial Marine WarningJSJ91 min
Nov 8, 5:47 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 7, 6:34 PM CSTAreal Flood AdvisoryJSJ3 hr
Nov 8, 2:01 PM CSTAreal Flood AdvisoryJSJ119 min

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.